# SDR N6WA2013040904

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 22,540 hours, 16,047 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR CAUTION MESSAGE.  VISUALLY INSPECTED DOOR AND FOUND NO DEFECTS, RESEATED DOOR IAW AMM 52-21-00.
